# SDR CALA2025071406505

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 71,791 hours, 32,269 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 14C15R212170004
- Part serial: BEFB2507
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21DEF OXYGEN MASK COMPARTMENT DID NOT OPEN DURING OPERATIONAL REST. REMOVED OXYGEN BOX AT SEAT 21DEF, REF AMM 35-21-41.  READY FOR INSPECTION PART NUMBER VERIFICATION AND CLEARANCE TO INSTALL.   PART VERIFICATION AND CLEARANCE NOT REQUIRED FOR INSTALLATION OF PSU REF GMM 09-10-05 COMPLETED INSTALLATION OF SEAT 21DEF OXYGEN BOX, REF AMM35-21-41.  DROP TEST PASSED WITH ALL MASKS DROPPING, RELATCHED COVERS, REF AMM 35-23-00.   VERIFIED INSTALLATION OF O2 GEN AT SEAT 21DEF REF GMM 09-10-05
